# SDR ASAA2012090992919

- Difficulty date: September 9, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 60,017 hours, 34,010 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: 69561902
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL COMPARTMENT JACKSCREW  SUPPORT FITTINGS LOWER BOX BRACE CHANNEL IS CORRODED.  ACFT GROUNDED.  REMOVED CORRODED CHANNEL IAW SRM 51-40-02. FABRICATED NEW SUPPORT CHANNEL IAW BAC DWG 69-56190, REV A.   ALODINED AND PRIMED NEW SUPPORT CHANNEL IAW BAC DWG 69-56190 REV A.  LOCATED DRILLED, DEBURRED SUPPORT CHANNEL IAW BAC DWG 69-56190.  INSTALLED NEW SUPPORT CHANNEL IAW BAC DWG 09/22/2012 65-46847.
